# SDR DHL2003365009

- Difficulty date: May 29, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER NR 1 ENGINE START SEVERAL CABIN SMOKE DETECTORS, AND BATTERIES SMOKE LIGHT ILLUMINATED.   RAN PACKS TILL SMOKE LIGHTS EXTINGUISHED.  GROUND OPS CHECKED OK IAW M/M 26-10-0.
